Alert archive / Nevada / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Elko, NV

June 1, 2014

NWS Elko, NV issued this red flag warning at Jun 1, 2014, 10:53 AM PDT. It took effect at Jun 2, 2014, 1:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2014, 10:53 AM PDT (17:53 UTC)
In effect from
Jun 2, 2014, 1:00 PM PDT
Expired
Jun 2, 2014, 9:36 PM PDT
In force
9 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WWUS85 KLKN 011753
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1053 AM PDT SUN JUN 1 2014

...FIRE DANGER WILL INCREASE ACROSS NEVADA ON MONDAY...

.A PACIFIC TROUGH WILL ARRIVE IN NEVADA MONDAY PRODUCING 
STRONG GUSTY WINDS ACROSS CENTRAL NEVADA...AND DRY LIGHTNING
ACROSS NORTHWEST NEVADA.

NVZ467-468-021100-
/O.UPG.KLKN.FW.A.0001.140602T1800Z-140603T0600Z/
/O.NEW.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/
CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
1053 AM PDT SUN JUN 1 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT MONDAY FOR
DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 467 AND 468...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY THUNDERSTORMS...WHICH IS IN EFFECT FROM 1 PM TO
10 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN 
  HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT 
  COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* THUNDERSTORM COVERAGE...20 TO 30%

* OUTFLOW WINDS...UP TO 50 MPH.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY... ALONG WITH DRY 
  LIGHTNING AND STRONG OUTFLOW WINDS...WILL CREATE CRITICAL FIRE 
  WEATHER CONDITIONS. FUELS ACROSS FWZ 467 AND 468 HAVE CURED... 
  AND ARE RECEPTIVE TO IGNITION FROM LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ457-021100-
/O.UPG.KLKN.FW.A.0001.140602T1800Z-140603T0400Z/
/O.NEW.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1053 AM PDT SUN JUN 1 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
457...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM TO 10 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* IMPACTS...THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS AND 
  VERY LOW HUMIDITY WILL CREATE CREATE CRITICAL FIRE WEATHER 
  CONDITIONS. FUELS ACROSS FWZ 457 HAVE CURED... AND CAN SUPPORT 
  WILDFIRES SHOULD AN IGNITION OCCUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
676 
WWUS85 KLKN 020912
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
212 AM PDT MON JUN 2 2014

...FIRE DANGER WILL INCREASE ACROSS NEVADA TODAY...

.A PACIFIC TROUGH WILL ARRIVE IN NEVADA TODAY PRODUCING STRONG
GUSTY WINDS ACROSS CENTRAL NEVADA...AND DRY LIGHTNING ACROSS
NORTHWEST NEVADA.

NVZ467-468-030000-
/O.CON.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/
CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
212 AM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER
ZONES 467 AND 468...

* AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN 
  HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT 
  COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* THUNDERSTORM COVERAGE...20 TO 30%

* OUTFLOW WINDS...UP TO 50 MPH.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY... ALONG WITH DRY 
  LIGHTNING AND STRONG OUTFLOW WINDS...WILL CREATE CRITICAL FIRE 
  WEATHER CONDITIONS. FUELS ACROSS FWZ 467 AND 468 HAVE CURED... 
  AND ARE RECEPTIVE TO IGNITION FROM LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
DRY LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ457-030000-
/O.CON.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
212 AM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* IMPACTS...THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS AND
  VERY LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.
  FUELS ACROSS FWZ 457 HAVE CURED... AND CAN SUPPORT WILDFIRES
  SHOULD AN IGNITION OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TURNER
391 
WWUS85 KLKN 022141
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
241 PM PDT MON JUN 2 2014


NVZ467-468-030500-
/O.CON.KLKN.FW.W.0001.000000T0000Z-140603T0500Z/
CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
241 PM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 467 AND
468...

* AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN 
  HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT 
  COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* THUNDERSTORM COVERAGE...15 TO 25%

* OUTFLOW WINDS...UP TO 50 MPH.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY... ALONG WITH DRY 
  LIGHTNING AND STRONG OUTFLOW WINDS...WILL CREATE CRITICAL FIRE 
  WEATHER CONDITIONS. FUELS ACROSS FWZ 467 AND 468 HAVE CURED... 
  AND ARE RECEPTIVE TO IGNITION FROM LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY
LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ457-030500-
/O.CON.KLKN.FW.W.0001.000000T0000Z-140603T0500Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
241 PM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* IMPACTS...THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS AND 
  VERY LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER 
  CONDITIONS. FUELS ACROSS FWZ 457 HAVE CURED... AND CAN SUPPORT 
  WILDFIRES SHOULD AN IGNITION OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
652 
WWUS85 KLKN 030436
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
936 PM PDT MON JUN 2 2014


NVZ457-467-468-030545-
/O.CAN.KLKN.FW.W.0001.000000T0000Z-140603T0500Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
936 PM PDT MON JUN 2 2014

...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS FOR FIRE
WEATHER ZONES 467 AND 468...

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 457...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING.

THUNDERSTORMS IN FIRE ZONES 467 AND 468 HAVE DIMINISHED THIS
EVENING...AND AS A RESULT THE RED FLAG WARNING HAS BEEN CANCELLED.

WINDS HAVE DIMINISHED ACROSS FIRE ZONES 457...AND SPEEDS ARE
AROUND 10 TO 20 MPH. RELATIVE HUMIDITIES ARE STILL QUITE LOW...BUT
ARE EXPECTED TO RECOVER TO 10 TO 15 PERCENT. WITH THE DECREASE IN
WINDS...THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 1, 2:00 AM PDT, 8 hours 53 minutes earlier.

Area forecast discussion, Jun 1, 2:00 AM PDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
200 AM PDT SUN JUN 1 2014

.SYNOPSIS...A BEAUTIFUL START TO JUNE ON SUNDAY WITH A SUNNY
PLEASANT AFTERNOON AND MUCH LESS WIND THAN ON SATURDAY. A VIGOROUS
PACIFIC TROUGH WILL SWEEP THROUGH NEVADA MONDAY AND MONDAY
EVENING, PROVIDING INCREASED FIRE WEATHER CONCERNS WITH STRONG
WINDS AND DRY THUNDERSTORMS. WARM AND DRY AFTERNOONS WILL PREVAIL
FOR THE UPCOMING WEEK.

&&

.SHORT TERM...TODAY AND MONDAY.

SKY HAS CLEARED COMPLETELY THIS MORNING COURTESY OF STRONG
SUBSIDENCE BEHIND DEPARTING TROUGH. RADIATIONAL COOLING WILL BE
STRONG FOR THE FIRST MORNING OF JUNE, ALLOWING 30S TO BE COMMON AT
SUNRISE. ALREADY FALLING INTO THE 40S AT ELKO AT MIDNIGHT. COLDEST
VALLEYS WILL FLIRT WITH FREEZING FOR SEVERAL HOURS THIS MORNING,
AND SOME TENDER VEGETATION MAY STRUGGLE A BIT, BUT DAMAGING
FREEZES ARE NOT EXPECTED.

TODAY...A BEAUTIFUL START TO JUNE, AS NEVADA SITS BETWEEN TWO
TROUGHS, ONE DEPARTING TO OUR EAST, AND THE NEXT ORGANIZING OVER
THE EASTERN PACIFIC. AIR REMAINS JUST ABOUT AS DRY AS YESTERDAY,
SO NOTHING MORE THAN A FEW CUMULUS TODAY. MUCH LESS WINDS THAN
SATURDAY AS WELL, WITH SIMILAR PLEASANT TEMPERATURES IN THE UPPER
70S AND LOWER 80S.

MONDAY...POTENT NEGATIVELY-TILTED, BUT MOISTURE-STARVED, PACIFIC
TROUGH WILL SPREAD INTO NEVADA. THE DYNAMIC LIFT FROM THIS SYSTEM
IS FORECAST BY THE MODELS TO BE QUITE CONSIDERABLE, BUT THE SCANTY
MOISTURE WILL KEEP IMPACTS TO SENSIBLE WEATHER LIMITED. PRIMARY
IMPACTS ARE EXPECTED TO BE TO THE FIRE WEATHER COMMUNITY (SEE
BELOW).

TROUGH AXIS WILL BE IN CALIFORNIA LATE MONDAY MORNING, AND SPREAD
INTO NEVADA MONDAY AFTERNOON AND EVENING. IN RESPONSE TO THE
TROUGH, 00Z NAM FORECASTS A STRONG SURFACE LOW (995 MB) TO FORM
NEAR SPRING CREEK 5-8 PM MONDAY. SOUTH OF THIS LOW, S/SW WINDS
WILL BE STRONG AND GUSTY ACROSS CENTRAL NEVADA, AVERAGING 20-30
MPH WITH GUSTS NEAR 40 MPH. WINDS SHOULD REMAIN BELOW ADVISORY
CRITERIA, BUT WILL SIGNIFICANTLY INCREASE FIRE DANGER ACROSS NYE
COUNTY. WINDS WILL BE MUCH LIGHTER ACROSS NORTHERN NEVADA.

DESPITE STRONG LIFT, AND 00Z GFS FORECASTING INSTABILITY WITH
LIFTED INDEX NEAR OR LESS THAN ZERO ACROSS THE ENTIRE CWA 5 PM
MONDAY, MOISTURE AND THEREFORE RAINDROPS ACTUALLY REACHING THE
GROUND WILL BE SCARCE. PLACED PLENTY OF CLOUD BUILDUPS ACROSS NW
NEVADA MONDAY AFTERNOON AND ESPECIALLY EVENING, AS MID-LEVEL
MOISTURE TRIES TO INCREASE 5 -11 PM. MODEL SOUNDINGS SHOW THIS
MOISTENING PROCESS AROUND 500 MB MONDAY EVENING, AND THIS IS WHEN
ISOLATED THUNDERSTORMS AND DRY LIGHTNING STRIKES ARE MOST LIKELY.
CAN'T EXPECT MUCH MORE THAN SPRINKLES ON THE GROUND. STRONGEST
HIGH-BASED CONVECTION WILL PRODUCE STRONG OUTFLOW WINDS TO 50 MPH
ACROSS NORTHERN NEVADA. A STRONG SURGE OF WARM AIR AHEAD OF THE
INCOMING TROUGH WILL PUSH MONDAY'S HIGH TEMPERATURES INTO THE
MID 80S, WITH THE WARMEST VALLEYS CRACKING 90 DEGREES.

TURNER

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. THE MODELS SEEM TO BE IN
GENERAL AGREEMENT FOR THE LONG TERM PERIOD...AND A GENERAL DRY TROUGH
REGIME IS EVIDENT THROUGHOUT THE FORECAST PERIOD. A SLIGHT CHANCE OF
MAINLY DRY VARIETY THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EVENING ACROSS NORTHERN NEVADA...THEN GOING FORWARD IN THE WEEK
DRIER CONDITIONS WILL INHIBIT IDEAL CONDITIONS FOR TS PRODUCTION
WITH NO WIND ISSUES EXPECTED AT THIS TIME. ALTHOUGH STILL COULD SEE
SOME CUMULUS CLOUD BUILD-UPS EACH DAY. HIGH TEMPERATURES WILL RANGE
FROM THE MID 70S TO THE MID 80S. LOW TEMPERATURES WILL GENERALLY BE
IN THE 40S.

&&

.AVIATION...VFR CONDITIONS CAN BE EXPECTED AT KWMC KEKO KELY AND
KTPH THROUGH MONDAY MORNING.

&&

.FIRE WEATHER...MIN RH WILL REMAIN LOW THIS AFTERNOON, AT 5-10&.
MUCH LESS WIND TODAY COMPARED TO YESTERDAY. LACK OF INSTABILITY
WILL PRECLUDE THUNDERSTORMS, SO NO FIRE WEATHER CONCERNS TODAY.

WEATHER SITUATION BECOMES A LOT MORE COMPLICATED ACROSS THE FIRE
DISTRICT ON MONDAY, AS A POTENT NEGATIVELY-TILTED SHORTWAVE TROUGH
ARRIVES IN NEVADA MONDAY AFTERNOON AND EVENING. THIS SYSTEM WILL
INCREASE FIRE DANGER ON MONDAY IN TWO AREAS: STRONG WINDS/LOW RH
IN NYE COUNTY /FWZ 457/ AND POTENTIAL FOR DRY LIGHTNING ACROSS NW
NEVADA /FWZ 467 AND 468/.

A FIRE WEATHER WATCH IS BEING ISSUED FOR FWZ 457 FOR 11 AM - 9 PM
MONDAY. A STRONG SURFACE LOW IS EXPECTED NEAR SPRING CREEK MONDAY
EVENING, WHICH WILL FORCE S/SW WINDS TO INCREASE ALONG AND SOUTH
OF U.S. HIGHWAY 50. WINDS WILL AVERAGE 20-30 MPH WITH GUSTS NEAR
40 MPH. WINDS WILL BE JUST AS STRONG ACROSS WHITE PINE COUNTY /FWZ
455/ BUT SINCE FUELS HAVE NOT BEEN DECLARED CURED, WILL NOT ISSUE
A WATCH FOR MONDAY. RED FLAG CRITERIA FOR WIND/RH WILL ALMOST
CERTAINLY BE REACHED ACROSS WHITE PINE COUNTY MONDAY, SO CAUTION
IS ADVISED NEAR ANY FUELS THAT HAVE DRIED ENOUGH TO IGNITE.

A FIRE WEATHER WATCH IS BEING ISSUED FOR FWZ 467 AND 468 FOR
11 AM - 11 PM MONDAY FOR THE POTENTIAL FOR DRY LIGHTNING. IN SOME
RESPECTS, THE MODELS ARE PORTRAYING A CLASSIC DRY LIGHTNING
SCENARIO ACROSS NW NEVADA MONDAY AFTERNOON AND ESPECIALLY EVENING,
WITH A NEGATIVELY-TILTED 500 MB TROUGH, WITH EMBEDDED VORTICITY
MAXIMA AND DIFFLUENT FLOW ALOFT. LIFT AND INSTABLITY WILL CLEARLY
BE SUPPORTIVE OF CONVECTION FOR THESE ZONES. FORECASTER
UNCERTAINTY REGARDS VERY LIMITED MOISTURE MONDAY. PRECIPITABLE
WATER VALUES START OUT ONLY IN THE 0.25-0.40 INCH RANGE IN THE
WATCH AREA, BUT GFS DOES INCREASE PW CLOSER TO THE 0.50 INCH
TRADITIONAL PW THRESHOLD FOR DRY CONVECTION MONDAY EVENING AS MID-
LEVEL MOISTURE INCREASES. BECAUSE OF THIS TENDENCY FOR MOISTURE TO
INCREASE NEAR 500 MB WITH TIME MONDAY, OPTED TO GO AHEAD AND ISSUE
THE WATCH TO INCREASE AWARENESS IN THESE ZONES WHERE THE FUELS ARE
CURED AND VERY DRY. HIGH-BASED DRY CONVECTION WILL ALSO PRODUCE
STRONG ERRATIC OUTFLOW WINDS TO 50 MPH, FURTHER COMPLICATING ANY
POTENTIAL FIRE BEHAVIOR. FIRE MANAGERS AND CREWS IN THE FIELD
SHOULD MONITOR THE DRY LIGHTNING POTENTIAL MONDAY CLOSELY.

TURNER

&&

.HYDROLOGY...TEMPERATURES WILL BE IN THE 70S AND 80S THROUGH NEXT
WEEK. THE THREAT OF MINOR FLOODING IS STILL PRESENT ALONG STREAMS
FLOWING OUT OF THE RUBY MOUNTAINS DUE TO ACCELERATED SNOW MELT.
LAMOILLE CREEK WILL CONTINUE TO PEAK ABOVE 4 FEET FOR THE NEXT
SEVERAL DAYS.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER
COUNTY AND NORTHERN EUREKA COUNTY.

FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN
LANDER COUNTY AND SOUTHERN EUREKA COUNTY.

&&

99/92/92/99/92

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:10 AM PDTFire Weather WatchLKN9 hr

Nearby

Red Flag Warnings in Nevada, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.